# SDR SIMA201007505

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,210 hours, 24,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE BAGGAGE DOOR CUTOUT FORWARD LOWER L SHAPE CORNER TO HAVE A SMALL AREA OF CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DAMAGE IAW EO EM-53MR-1129.  THE AIRCRAFT WAS RETURNED TO SERVICE.
